کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4602335 | 1631167 | 2008 | 16 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Two new classes of hyperplanes of the dual polar space DH(2n-1,4) not arising from the Grassmann embedding
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let Γn(q) denote the geometry of the hyperbolic lines of the symplectic polar space W(2n-1,q),n⩾2. We show that every hyperplane of Γn(q) gives rise to a hyperplane of the Hermitian dual polar space DH(2n-1,q2). In this way we obtain two new classes of hyperplanes of DH(2n-1,4) which do not arise from the Grassmann embedding of DH(2n-1,4).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 429, Issues 8–9, 16 October 2008, Pages 2030-2045
Journal: Linear Algebra and its Applications - Volume 429, Issues 8–9, 16 October 2008, Pages 2030-2045